Sep 6, 2008
I'm also concern like many others about the yellowing of my eyes since starting therapy. My question is can the yellowing of the eye be manage with eye-drops? Or is there something I can do to reduce it? The current therapy is working for me I would like to keep it.
Response from Dr. Henry
Eye drops don't help the icterus seen in the eyes in some patients who develop (5% or so) increased bilirubin levels on atazanavir. The bilirubin levels can fluctuate and may decrease a bit with time or hydration. If remain visibile then often a switch off the atazanvir is considered. Other conditions and drugs can cause increased bilirubin so you need to discuss with your HIV doc. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do Bumps In Armpit Hurt From Hiv And Are They Visible?
- How Long Can Hiv/aids Last Outside The Human Body?
- How Polygamy Can Cause Hiv Aids Stds?
- Risk Of Hiv And Aids In A Dental Office
- Do Hiv Positive Have Low Temperature?
- If You Have Sex With A Hiv Postive Person How Long Does It Take To Catch It?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.